Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hair loss and meds

Posted by canwetalk on April 9, 2003, at 18:37:57

In reply to Re: hair loss and meds, posted by noa on April 9, 2003, at 16:09:09

My daughter has been on Abilify now for 4 months and there has definitely been hair loss for her. When she was on haldol there was hair loss. Risperdal caused none for her. However it caused seizures and was not doing the job.

It's like a catch 22 my daughter being an epileptic as well all the antipsychotics she was taking did induce seizures. Abilify has not. Yet it is causing hair loss.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:canwetalk thread:217727